# SDR NACA201410260001

- Difficulty date: October 26, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 927, RBL46-60.  CORROSION BEYOND LIMITS IAW SRM, REV 104, 51-10-02, PG 12, PARA 14.   REPAIRED, BLENDED OUT CORROSION ON FLOORBEAM, IAW SRM REV 104 53-60-51, FIG 201, REPAIR 2.
